# SDR SIMA200626121

- Difficulty date: September 5, 2006
- Submitted: September 21, 2006
- Operation: Air carrier
- Aircraft: N726AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145314
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 14530658005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - FOUND RIGHT INBOARD SEAT TRACK CORRODED FROM FRAME 36-47.  RAI SEAT TRACK IAW EMB AMM 53-01-06.  AIRCRAFT RETURNED TO SERVICE.  (M)
